# SDR AALA20110629TUL08

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCING DOUBLER ON TOP OF SUBFLOOR INBOARD OF FORWARD SEVRICE DOOR FROM STATIONS 160 TO 180 IS CORRODED BEYOND MANUAL LIMITS.  INSTALLED NEW DOUBLER ON TOP OF SUBFLOOR STATION 160-180 PER AARD 53-20-00-16.
